# SDR ASAA2016121519057

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 39,979 hours, 11,731 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE UPPER RIGHT CORE DETECTOR TERMINALS LOOSE ON WIRE HARNESS.  ACFT GROUNDED.  REPLACED THE TERMINALS, OPS TEST PASSED IAW AMM 26-11-02/801 AND 26-11-00/501 AND TASK CARD N8420001. GROUND VERIFICATION SUCCESSFUL.
